Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
197 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
  • question-icon

    Is it normal to bleed after taking Daphne pills?

Last DEC.I took Daphne pills.but after taking 14 tablets I got bleeding.That was DEC.22.I stopped taking the piles on Jan.03 2014 because my husband had to leave for half a year.I am suppose to have my menstruation this Jan.22,but until now it still delayed..My question is am I pregnant?
Tue, 14 Jan 2020
Report Abuse
General & Family Physician 's  Response
Hello,

Slight bleeding can happen after daphne pills. Generally it will settle by itself. If symptoms persist better to consult a gynecologist and get evaluated.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr Shinas Hussain, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Gud day mam/sir,ive been taking daphne pill at the first day of my menstration last jan.17,2017 and it ends up to jan.27,2017.. It is the first...